Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 80, NWS Tampa Bay, FL

November 3, 20075 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 3, 2007, 5:17 AM EDT for 5 counties in Florida. It took effect at Nov 3, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 5:17 AM EDT (09:17 UTC)
In effect from
Nov 3, 2007, 1:00 PM EDT
Expired
Nov 3, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 030917
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
517 AM EDT SAT NOV 3 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS THE
NATURE COAST OF WEST CENTRAL FLORIDA...

.DRY NORTHERLY WINDS BETWEEN THE POWERFUL EXTRA-TROPICAL REMAINS
OF NOEL AND STRONG HIGH PRESSURE OVER TEXAS WILL CREATE RED FLAG
CONDITIONS FOR THE NATURE COAST TODAY. THE DRY AIR WILL CONTINUE
TO FILTER SOUTHWARD ON SUNDAY.

FLZ039-042-043-048-041000-
/O.UPG.KTBW.FW.A.0051.071103T1700Z-071103T2300Z/
/O.NEW.KTBW.FW.W.0080.071103T1700Z-071103T2300Z/
/O.CON.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
517 AM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS
IN EFFECT SUNDAY AFTERNOON.

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS THIS AFTERNOON. NORTHERLY WINDS MAY ALSO REACH 15 MPH AT
TIMES. 
 
IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES MAY ONCE
AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ049-051-052-041000-
/O.CON.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
PASCO-HILLSBOROUGH-POLK-
517 AM EDT SAT NOV 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

DRY AIR WILL CONTINUE TO MOVE SOUTHWARD DOWN THE STATE ON
SUNDAY...AND RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR
4 OR MORE HOURS IN THE AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
2 follow-up statements
000 
WWUS82 KTBW 031822
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
222 PM EDT SAT NOV 3 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS THE
NATURE COAST OF WEST CENTRAL FLORIDA...

.HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS
AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON
AND SUNDAY AFTERNOON.

FLZ039-042-043-048-040630-
/O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.CON.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CONTINUES A RED FLAG WARNING UNTIL SUNSET THIS EVENING...AND FROM 
12 PM TO 6 PM EST SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS THIS AFTERNOON. NORTHERLY WINDS WILL ALSO REACH 15 MPH OR
STRONGER AT TIMES.

IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES WILL ONCE
AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ049-051-052-040630-
/O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
PASCO-HILLSBOROUGH-POLK-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. ALSO...A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO
6 PM EST SUNDAY.

DRY AIR WILL CONTINUE TO MOVE SOUTHWARD DOWN THE STATE THIS
AFTERNOON AND SUNDAY...AND RELATIVE HUMIDITIES MAY FALL TO BELOW
35 PERCENT FOR 4 OR MORE HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ055>057-060-061-040630-
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 12 PM
TO 6 PM EST SUNDAY.

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS THIS AFTERNOON. NORTHERLY WINDS MAY ALSO REACH 15 MPH AT
TIMES.

IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES MAY ONCE
AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-040630-
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
PINELLAS-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ062-065-040630-
/O.NEW.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/
CHARLOTTE-LEE-
222 PM EDT SAT NOV 3 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY
AFTERNOON. 

RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

NOAH
000 
WWUS82 KTBW 032311
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
711 PM EDT SAT NOV 3 2007

...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON ACROSS MUCH OF
WEST CENTRAL AND SOUTHWEST FLORIDA...

.HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS
AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON
AND SUNDAY AFTERNOON.

FLZ039-042-043-048-049-051-052-055>057-060-061-041115-
/O.EXP.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
711 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT.
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM
EST SUNDAY.

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ050-041115-
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
PINELLAS-
711 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ062-065-041115-
/O.CON.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/
CHARLOTTE-LEE-
711 PM EDT SAT NOV 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
NOAH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 3, 3:18 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Nov 3, 3:18 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
318 AM EDT SAT NOV 3 2007

.SHORT TERM (TODAY-MONDAY)...HIGH PRESSURE AND COOLER DRIER AIRMASS
WILL BUILD INTO THE AREA OVER THE WEEKEND...RESULTING IN ABUNDANT
SUNSHINE DURING THE DAY...MAINLY CLEAR NIGHTS...AND PLEASANT TEMPS
FOR OUR CWA. HIGHS TODAY AND SUNDAY WILL RANGE FROM THE MID 70S
NORTH TO UPPER 70S CENTRAL ZONES TO LOW 80S SOUTH. THE BIGGER STORY
WILL BE COOL MORNING LOWS...TEMPS SUNDAY AND MONDAY MORNING FALLING
TO THE LOW 40S ACROSS THE NATURE COAST REGION TO UPPER 40S TO LOW 50S
ELSEWHERE. BY MONDAY...THE HIGH WILL BE CENTERED OVER N FL...WITH
PLEASANT WEATHER CONTINUING.

.LONG TERM (MONDAY NIGHT - FRIDAY)...NOT MUCH TO TALK ABOUT IN THE
EXTENDED TIME FRAME AS A TROUGH OF LOW PRESSURE ALOFT REMAINS
ANCHORED OVER THE EASTERN U.S. THROUGH THE PERIOD. THE CURRENT COOL
DRY AIRMASS WILL BE WITH US THROUGH TUESDAY...THEN A DRY COLD FRONT
WILL PASS ACROSS THE REGION ON WEDNESDAY WITH CONTINUED COOL AND DRY
WEATHER THROUGH FRIDAY.

TEMPERATURES WILL AVERAGE A FEW DEGREES BELOW NORMAL...BUT IF WE GET
OPTIMAL RADIATIONAL COOLING WE COULD SEE OVERNIGHT LOW TEMPERATURES
10 TO 15 DEGREES BELOW AVERAGE...MAINLY AWAY FROM THE COAST AND
NORTH OF THE BAY AREA. THE COOLEST NIGHTS SHOULD BE MONDAY NIGHT
WITH LIGHT WINDS AHEAD OF THE COLD FRONT...THEN PERHAPS AGAIN
WEDNESDAY NIGHT WITH COLD AIR ADVECTION AND A BIT OF WIND.

&&

.AVIATION...MAINLY CLEAR SKIES WITH NO AVIATION CONCERNS FOR THE
NEXT 24 HOURS.

.MARINE...EARLY MORNING OBS SHOWING WINDS HOLDING IN THE 15-20 KT
RANGE OFFSHORE...AND SOME 15-20 KT WINDS OCCURRING NOW NEAR SHORE OVER
THE MOUTH OF TAMPA BAY. ELSEWHERE...WINDS HAVE FALLEN BELOW 15KT.
ALTHOUGH WINDS ACROSS MOST OF THE NEAR SHORE WATERS HAVE FALLEN...
WILL MAINTAIN EXERCISE CAUTION HEADLINES THROUGH 10 AM GIVEN THE
AFOREMENTIONED SCATTERING OF 15-20 KT WINDS. WINDS SHOULD BE 15KT OR
LESS ACROSS ALL WATERS BY THIS EVENING. THEN...WINDS WILL REMAIN
BELOW HEADLINE CRITERIA THROUGH TUESDAY. NEXT COLD FRONT EXPECTED TO
CROSS THE WATERS LATE TUESDAY...FOLLOWED BY ANOTHER PERIOD OF STRONG
NORTHERLY WINDS DUE TO PRES GRADIENT AND COLD AIR ADVECTION.

&&

.FIRE WEATHER...LOW RH VALUES EXPECTED THIS AFTERNOON WILL WARRANT
UPGRADE OF FIRE WEATHER WATCH TO RED FLAG WARNING FOR THIS
AFTERNOON...AFFECTING LEVY...CITRUS...HERNANDO...AND SUMTER
COUNTIES. LITTLE CHANGE ON SUNDAY WITH DRY AIRMASS OVER THE
AREA...HOWEVER RED FLAG COVERAGE MAY EXPAND A LITTLE FARTHER SOUTH.
CURRENT FIRE WEATHER WATCH FOR SUNDAY ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  56  79  55 /   0   0   0   5
FMY  81  56  81  53 /   0   0   0   5
GIF  78  54  79  52 /   0   0   0   5
SRQ  78  53  80  52 /   0   0   0   5
BKV  77  44  78  43 /   0   0   0   5
SPG  78  60  79  57 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CITRUS-HERNANDO-
     HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR CITRUS-HERNANDO-LEVY-SUMTER.

GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL 10 AM EDT THIS MORNING FOR
     BONITA BEACH TO SUWANNEE RIVER OUT 60 NM-INCLUDING TAMPA BAY.

&&

SHORT TERM/MARINE/FIRE...NP
LONG TERM/AVIATION...EJ
Hazardous weather outlook, Nov 3, 4:24 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
424 AM EDT SAT NOV 3 2007

FLZ039-042-043-048>052-055>057-060>062-065-031800-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
424 AM EDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR WILL MOVE INTO THE AREA AS HIGH PRESSURE BUILDS TOWARD THE
STATE. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR
SEVERAL HOURS THIS AFTERNOON ACROSS THE NATURE COAST REGION. RED
FLAG WARNINGS ARE IN EFFECT FOR LEVY...CITRUS...SUMTER...AND
HERNANDO COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...FIRE WEATHER IMPACT...
DRY CONDITIONS WILL CONTINUE ON SUNDAY. A FIRE WEATHER WATCH IS IN
EFFECT FOR A LARGE PORTION OF WEST CENTRAL FLORIDA...MAINLY FROM
TAMPA BAY NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

17

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 2:22 PM EDTFire Weather WatchTBW16 hr
Nov 3, 2:22 PM EDTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter29 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.